
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Dynamical exploration of optical soliton solutions for M-fractional Paraxial wave equation
Md. Habibul Bashar, Supta Ghosh, R. Saidur
PLoS ONE (2024) Vol. 19, Iss. 2, pp. e0299573-e0299573
Open Access | Times Cited: 2
Md. Habibul Bashar, Supta Ghosh, R. Saidur
PLoS ONE (2024) Vol. 19, Iss. 2, pp. e0299573-e0299573
Open Access | Times Cited: 2
Showing 2 citing articles:
Dynamical Structure of the Soliton Solution of M‐Fractional (2 + 1)‐Dimensional Heisenberg Ferromagnetic Spin Chain Model Through Advanced exp(−ϕ(ξ))‐Expansion Schemes in Mathematical Physics
S. Hossain, R. Saidur, Md. Habibul Bashar, et al.
Journal of Applied Mathematics (2025) Vol. 2025, Iss. 1
Open Access
S. Hossain, R. Saidur, Md. Habibul Bashar, et al.
Journal of Applied Mathematics (2025) Vol. 2025, Iss. 1
Open Access
Strong Convergence of Euler-Type Methods for Nonlinear Fractional Stochastic Differential Equations without Singular Kernel
Zakaria Ali, Minyahil Abera Abebe, Talat Nazir
Mathematics (2024) Vol. 12, Iss. 18, pp. 2890-2890
Open Access
Zakaria Ali, Minyahil Abera Abebe, Talat Nazir
Mathematics (2024) Vol. 12, Iss. 18, pp. 2890-2890
Open Access